# SDR 06FDEA2270

- Difficulty date: June 12, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 950A STR 7 RT HAS 2 EA EXTRANEOUS HOLES.  REMOVED STRINGER CLIP AT BS950A STR 7 RT AND REPLACED WITH REPLACEMENT   STRINGER CLIP AT BS 950A STR 7 RT PER SRM 51-30-2 AND SRM 51-30-5.
